ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2003 , Volume 9 , Issue 5

Select all articles

Export/Reference:

On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients
Kenneth Hvistendahl Karlsen and Nils Henrik Risebro
2003, 9(5): 1081-1104 doi: 10.3934/dcds.2003.9.1081 +[Abstract](1332) +[PDF](237.6KB)
Universal solutions of the heat equation on $\mathbb R^N$
Thierry Cazenave, Flávio Dickstein and Fred B. Weissler
2003, 9(5): 1105-1132 doi: 10.3934/dcds.2003.9.1105 +[Abstract](1097) +[PDF](322.1KB)
Homoclinic bifurcations, fat attractors and invariant curves
Leonardo Mora
2003, 9(5): 1133-1148 doi: 10.3934/dcds.2003.9.1133 +[Abstract](857) +[PDF](221.3KB)
Blow up of the isosceles 3--body problem with an infinitesimal mass
Martha Alvarez-Ramírez and Joaquín Delgado
2003, 9(5): 1149-1173 doi: 10.3934/dcds.2003.9.1149 +[Abstract](826) +[PDF](384.5KB)
Non-wandering sets of the powers of maps of a star
Song Shao and Xiangdong Ye
2003, 9(5): 1175-1184 doi: 10.3934/dcds.2003.9.1175 +[Abstract](856) +[PDF](168.0KB)
Periodic probability measures are dense in the set of invariant measures
Michihiro Hirayama
2003, 9(5): 1185-1192 doi: 10.3934/dcds.2003.9.1185 +[Abstract](906) +[PDF](141.6KB)
Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion
Y. S. Choi, Roger Lui and Yoshio Yamada
2003, 9(5): 1193-1200 doi: 10.3934/dcds.2003.9.1193 +[Abstract](972) +[PDF](136.4KB)
On the Newton method in robust control of fluid flow
T. Tachim Medjo
2003, 9(5): 1201-1222 doi: 10.3934/dcds.2003.9.1201 +[Abstract](770) +[PDF](216.4KB)
A spectral characterization of exponential stability for linear time-invariant systems on time scales
Christian Pötzsche, Stefan Siegmund and Fabian Wirth
2003, 9(5): 1223-1241 doi: 10.3934/dcds.2003.9.1223 +[Abstract](1038) +[PDF](282.2KB)
Convergence to strong nonlinear rarefaction waves for global smooth solutions of $p-$system with relaxation
Huijiang Zhao and Yinchuan Zhao
2003, 9(5): 1243-1262 doi: 10.3934/dcds.2003.9.1243 +[Abstract](917) +[PDF](196.0KB)
Generalized quasilinearization method for semilinear hyperbolic problems
T. Gnana Bhaskar, S. Köksal and V. Lakshmikantham
2003, 9(5): 1263-1275 doi: 10.3934/dcds.2003.9.1263 +[Abstract](782) +[PDF](158.0KB)
A priori estimates of global solutions of superlinear parabolic problems without variational structure
Pavol Quittner and Philippe Souplet
2003, 9(5): 1277-1292 doi: 10.3934/dcds.2003.9.1277 +[Abstract](879) +[PDF](203.6KB)
Bifurcation from a homoclinic orbit in partial functional differential equations
Shigui Ruan, Junjie Wei and Jianhong Wu
2003, 9(5): 1293-1322 doi: 10.3934/dcds.2003.9.1293 +[Abstract](931) +[PDF](298.3KB)
Omega-chaos almost everywhere
Jaroslav Smítal and Marta Štefánková
2003, 9(5): 1323-1327 doi: 10.3934/dcds.2003.9.1323 +[Abstract](940) +[PDF](115.5KB)
On a generalized Wirtinger inequality
Gisella Croce and Bernard Dacorogna
2003, 9(5): 1329-1341 doi: 10.3934/dcds.2003.9.1329 +[Abstract](938) +[PDF](179.6KB)
Chaotic trajectories for natural systems on a torus
M. L. Bertotti and Sergey V. Bolotin
2003, 9(5): 1343-1357 doi: 10.3934/dcds.2003.9.1343 +[Abstract](951) +[PDF](237.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]